# SDR P5CA9701095

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR LOWER CHORD CRACKS AT FSSO 1446 LHS.  REPAIRED PERMANENTLY BY REPLACING CRACKED CHORD SECTION WITH NEW CHORD SECTION AND SPLICE STRAP AT FSSO 1425 LHS AS PER RS NR R-57-21-33403.
